A problem on well ordered sets

P. Erdős, A. Hajnal, E. C. Milner

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)323-329
Number of pages7
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume20
Issue number3-4
DOIs
Publication statusPublished - Sep 1969

Fingerprint

Ordered Set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A problem on well ordered sets. / Erdős, P.; Hajnal, A.; Milner, E. C.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 20, No. 3-4, 09.1969, p. 323-329.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. ; Milner, E. C. / A problem on well ordered sets. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1969 ; Vol. 20, No. 3-4. pp. 323-329.
@article{886003171a9c4416ac8aad6db36d9b44,
title = "A problem on well ordered sets",
author = "P. Erdős and A. Hajnal and Milner, {E. C.}",
year = "1969",
month = "9",
doi = "10.1007/BF01894901",
language = "English",
volume = "20",
pages = "323--329",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - A problem on well ordered sets

AU - Erdős, P.

AU - Hajnal, A.

AU - Milner, E. C.

PY - 1969/9

Y1 - 1969/9

UR - http://www.scopus.com/inward/record.url?scp=34250479039&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250479039&partnerID=8YFLogxK

U2 - 10.1007/BF01894901

DO - 10.1007/BF01894901

M3 - Article

VL - 20

SP - 323

EP - 329

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -